# SDR FDEA202107241851

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: S3913181
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP UPPER I/B T/E SPLIT AT CONNECTION AND DAMAGED AT CORNER. (DOT   6) REMOVED, FABRICATED AND INSTALLED L/H WING O/B FLAP UPPER I/B T/E DAMAGED   SECTION REF SRM 57-20-00 VOL 1 PARAGRAPH 13 STEPS A-E.
